# SDR SWAA2013121823485

- Difficulty date: December 13, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 60,742 hours, 49,607 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22908
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STATION 500B, BETWEEN STRINGER 20R TO STRINGER 21R.  REPAIRED FRAME IAW SRM.
